Матем. заметки, vol. 63, no. 6, pp. 862-865, 1998.
Abstract: In this paper foliations determined by Morse forms on compact manifolds are considered. An inequality involving the number of connected components of the set formed by noncompact leaves, the number of homologically independent compact leaves, and the number of singular points of the corresponding Morse form is obtained.
Keywords: Morse forms, noncompact leaves of foliations, two-dimensional manifolds
PDF: Некомпактные слои слоения морсовской формыThis stub file is intended only for indexing. Please see more details and errata on the author's home page.